# SDR CA060921002

- Difficulty date: August 23, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Sheared
- Location: Nr 2 Hyd Syst
- Part time: 1,300 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NR 2 ENG HYD PUMP CAUTION ILLUMINATED, PRESS AND QTY DEPLETED. FOLLOWING GEAR EXTENSION ON APPROACH. NO EMERGENCY DECLARED. MAINTENANCE FOUND THE HYD FITTING FROM THE EDP TO THE PRESS MANIFOLD SHEARED.  SYD 8-29-002, REPLACEMENT OF ALUMINIUM UNION WITH STEEL UNION COMPLETED. (TC NR 20060921002)
